# SDR DALA1229201501

- Difficulty date: April 19, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51181
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1480 WL193 RBL 12 TO RBL 59 AND LBL 2 TO LBL 53 LWR FLANGE FOUND CORRODED.  REPAIRED PER ERA 501556-14 REV ORIG.
